MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY VOICE METER; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY VOICE METER; BLOOD GLUCOSE MONITORING DEVICE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); Blurred Vision (2137); Sweating (2444)
Date of Event 06/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that medical attention was sought on (b)(6) 2019 around 4:30pm.The end-user stated that he took a blood glucose test with his prodigy meter and received a 81mg/dl.He stated that he felt as though his blood glucose was low, so he called paramedics.A normal reading for the end-user at that time of day is around 176-200mg/dl.The end-user called the paramedics about 20 minutes after testing.The paramedics arrived within 5 minutes and tested his blood glucose and received a result of 41mg/dl.The end-user stated that he took 2 sugar pills while waiting for the paramedics to arrive.The end-user was not transported to the hospital.He had 2 (b)(6) and a pizza while paramedics were there.End-user was not aware of what his blood glucose was before the paramedics left his home.He was unable to provide his medication list and attempts were made to retrieve this information but were unsuccessful.No additional details were provided.

Brand Name
PRODIGY VOICE METER
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu city, 30070
TW  30070
MDR Report Key8754089
Report Number3008789114-2019-00022
Device Sequence Number16743690
Product Code NBW
UDI-Device Identifier00384840519008
UDI-Public00384840519008
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2019
Report Date (Section F) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/12/2019
Event Location Home
Date Report to Manufacturer07/02/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LANTUS 55 UNITS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight83
Date Report Sent to FDA07/02/2019